# SDR A6WA9900048

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR TO RIGHT SIDE OF FUSELAGE AT FRAMES 11-13 AT LAP 'E' AREA.  C/W REPAIR IAW BAE 146 SRM AND FAX CW/RJ/0754-99, CW/RJ/0761-99 AND DRAWING HC537H9411.  (X)
